# SDR SWAA2015122247341

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 36,618 hours, 25,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5971447
- Condition: Loose
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT MOUNT BRACKET BROKEN ABOVE ROW 1.  R & R SIGN ASSEMBLY IAW MM.
